# SDR SWIA2020021848553

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* DIAPHRAM AT FS 661.00 + 90 STGR 19R CORRODED.   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED STR19R DIAPHRAGM FWD OF FS661.00+90 FRAME REF. CRJ 900 SRM AND BOMBARDIER DRWG. COMPLETED SKYCARD AND COMPLIED WITH SKYWEST FORM M-337.
